| Catalog Number |
C003D |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, it was found that there had been a problem with the thickness of the suture after the package was opened.There were no adverse consequences to the patient.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional : it was reported performance suture diameter issue.An opened sample with five used needles, a needle/suture piece and two undispensed needle/sutures of product code c003 was received for evaluation.During the visual inspection of the sample, two needle/suture sin winding former could be observed, the swage and attachment area were noted to be as expected and marks were noted on body of the six used needles.A functional test by suture diameter was performed on the samples and the results met the requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the sample received, no performance suture diameter issue was noted.